# SDR 2022FA0000073

- Difficulty date: February 3, 2022
- Submitted: February 3, 2022
- Operation: General aviation
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 3,892 hours, 2,584 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: AE1014310P0366
- Part serial: NSN
- Condition: Undersize
- Location: Zone 300
- Part time: 3,892 hours, 2,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RH LEADING EDGE AFT BLEED AIR COUPLING LEAKING AT VERTICAL HOSE CONNECTION
